DOI QR코드

DOI QR Code

EXISTENCE OF SOLUTION FOR IMPULSIVE FRACTIONAL DYNAMIC EQUATIONS WITH DELAY ON TIME SCALES

GAO, ZHI-JUAN;FU, XU-YANG;LI, QIAO-LUAN

  • 투고 : 2014.08.25
  • 심사 : 2014.11.05
  • 발행 : 2015.05.30

초록

This paper is mainly concerned with the existence of solution for nonlinear impulsive fractional dynamic equations on a special time scale.We introduce the new concept and propositions of fractional q-integral, q-derivative, and α-Lipschitz in the paper. By using a new fixed point theorem, we obtain some new existence results of solutions via some generalized singular Gronwall inequalities on time scales. Further, an interesting example is presented to illustrate the theory.

키워드

Fractional dynamic equations;time scales;fractional q-calculus;α-Lipschitz;existence and uniqueness

참고문헌

  1. K. Diethelm, Analysis of fractional differential equations, J. Math. Anal. Appl. 265 (2002), 229-248. https://doi.org/10.1006/jmaa.2000.7194
  2. V. Daftardar-Gejji and H. Jafari, Analysis of a system of nonautonomous fractional equations involving caputo derivatives, J. Math. Anal. Appl. 328 (2007), 1026-1033. https://doi.org/10.1016/j.jmaa.2006.06.007
  3. M. Fečkan, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 3050-3060. https://doi.org/10.1016/j.cnsns.2011.11.017
  4. F. Isaia, On a nonliner integral equation without compactness, Acta Math. Univ. Comenian. 75 (2006), 233-240.
  5. B. Karpuz, Unbounded oscillation of higher-order nonlinear delay dynamic equations of neutral type with oscillating coefficients, Electron. J. Qual. Theory Differ. Equ. 34 (2009), 1-14. https://doi.org/10.14232/ejqtde.2009.1.34
  6. K.S. Miller, Derivatives of noninteger order, Math. Mag. 68 (1995), 183-192. https://doi.org/10.2307/2691413
  7. J.R. Wang, On the natural solution of an impulsive fractional differential equation of order q ∈ (1, 2), Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 4384-4394. https://doi.org/10.1016/j.cnsns.2012.03.011
  8. W. Wei and X. Xiang, Nonlinear impulsive integro-differential equation of mixed type and optimal controls, Optimization. 55 (2006), 141-156. https://doi.org/10.1080/02331930500530401
  9. J.R. Wang and Y. Zhou, Nonlinear impulsive problems for fractional differential equations and ulam stability, Comput. Math. Appl. 64 (2012), 3389-3405. https://doi.org/10.1016/j.camwa.2012.02.021
  10. F.M. Atıcı and P.W. Eloe,A transform method in discrete fractional calculus, Int. J. Differ. Equ. 2 (2007), 165-176.
  11. F.M. Atıcı and P.W. Eloe, Fractional q-calculus on a time scale, J. Nonlinear Math. Phys. 14 (2007), 341-352. https://doi.org/10.2991/jnmp.2007.14.3.4
  12. M. Bohner, Double integral calculus of variations on time scales, Comput. Math. Appl. 54 (2007), 45-57. https://doi.org/10.1016/j.camwa.2006.10.032
  13. M. Bohner and A. Peterson, Dynamic equations on time scales, J. Comput. Appl. Math. 141 (2002), 1-26. https://doi.org/10.1016/S0377-0427(01)00432-0